References

  1. Avalishvili G., Avalishvili M., Gordeziani D. On integral nonlocal boundary value problems for some partial differential equations. Bull. Georg. Natl. Acad. Sci. 2011, 5 (1), 31-37.
  2. Besicovitch A.S. Almost periodic functions. Dover, Cambridge, 1954.
  3. Dell'acqua G., Santucci P. Embedding theorems of Sobolev-Besicovitch spaces $W_{ap}^{k,1}\left(\mathbb{R}^{s}\right)$. Rend. Mat. Appl. 1996, 16 (7), 525-536.
  4. Faddeev D.K., Sominskii I.S. Collection of Problems in Higher Algebra. Vyshcha shkola, Kyiv, 1971. (in Ukrainian)
  5. Fardigola L.V. Influence of parameters on the properties of solutions of integral boundary value problems in a layer. Izv. Vuzov. Matematika 1993, 7, 51-58.(in Russian)
  6. Il'kiv V.S. A problem with integral conditions for system of partial differential equations with variable coefficients. Bull. National Univ. "Lviv Polytechnik". Appl. Math. Series 1999, 364, 318-323. (in Ukrainian)
  7. Kuz' A.M., Ptashnyk B.I. A problem with integral conditions with respect to time for G\.arding hyperbolic equations. Ukr. Math. J. 2013, 65 (2), 277-293. doi: 10.1007/s11253-013-0777-7
  8. Lancaster P. Theory of matrices. Academic Press, New-York, 1969.
  9. Medvid O.M., Symotyuk M.M. Diophantine approximation of characteristic determinant of an integral problem for linear partial differential equation. Sci. Bull. Chernivtsi Univ. Ser. Matematika 2004, 228, 74-85. (in Ukrainian)
  10. Medvid O.M., Symotyuk M.M. A problem with integral conditions for linear system of partial differential equations. Math. Methods Phys. Mech. Fields 2007, 50 (1), 32-39. (in Ukrainian)
  11. Medvid O.M., Symotyuk M.M. A problem with integral conditions for system of partial differential equations with deviating argument. Math. Bull. Shevchenko Sci. Soc. 2007, 4, 414-427. (in Ukrainian)
  12. Polya G., Szego G. Problems and Theorems in Analysis II. Springer, Berlin, 1998.
  13. Pul'kina L.S. A Nonlocal Problem with Integral Conditions for a Hyperbolic Equation. Differ. Equ. 2004, 40 (7), 947-953. doi: 10.1023/B:DIEQ.0000047025.64101.16
  14. Ptashnyk B.Yo. Ill-posed Boundary Value Problems for Partial Differential Equations. Naukova dumka, Kyiv, 1984. (in Russian)
  15. Shubin M.A. Almost periodic functions and partial differential operators. Russ. Math. Surv. 1978, 33 (2), 1-47. doi: 10.1070/RM1978v033n02ABEH002303
  16. Tamarkin J.D. On some general problems in the theory of ordinary linear differential equations and on the expansion in series of arbitrary functions. Petrograd, 1917. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.